# SDR COEA2024040401903

- Difficulty date: October 29, 2023
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 33,265 hours, 37,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AR230005300
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 250268 NR 30,  HAIL DAMAGE/DISCREPANCY: UPPER SKIN ELT ANTENNA DOUBLER FRAME 30-31 HAS DENTS. CORRECTIVE ACTION: REPLACED DOUBLER PER E.O. 2560-08.
